Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Invariant subspaces on multiply connected domains
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-4971-7147
1998 (English)In: Publicacions matemàtiques, ISSN 0214-1493, E-ISSN 2014-4350, Vol. 42, 521-557 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1998. Vol. 42, 521-557 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-182401OAI: oai:DiVA.org:kth-182401DiVA: diva2:904328
Note

NR 20160226

Available from: 2016-02-18 Created: 2016-02-18 Last updated: 2017-11-30Bibliographically approved

Open Access in DiVA

fulltext(3166 kB)35 downloads
File information
File name FULLTEXT01.pdfFile size 3166 kBChecksum SHA-512
4bb7fbb725689e4c2e416dc1117ddfa1e344914b48d6c5f9902e4f941b6ee735533991ed2ba25b09659e6097c0ed05417006510acb4f44df44de4e6efc9c9c9a
Type fulltextMimetype application/pdf

Authority records BETA

Hedenmalm, Håkan

Search in DiVA

By author/editor
Hedenmalm, Håkan
By organisation
Mathematics
In the same journal
Publicacions matemàtiques
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 35 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

urn-nbn

Altmetric score

urn-nbn
Total: 28 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf